MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUM16140
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the device was returned for evaluation.The returned sample was investigated, and the loaded stent length was found within specification.Therefore, the investigation is unconfirmed for the reported issue.A definitive root cause could not be determined based upon the available information.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instruction for use states: 'measure the length of the target lesion to identify the appropriate length of stent(s) required.Ensure that the stent is long enough to permit the area proximal and distal of the lesion to be covered by the stent.The stent dimensions listed in table 1 include the smallest and largest stent sizes offered.The results provided are indicative of the foreshortening for the entire stent size matrix.' table 1 states for the 16 diameter stent a max.Foreshortening of 3-5%.(expiry date: 08/2022).
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent was allegedly too long for the lesion to be placed.It was further reported that the stent was not deployed and another stent was used to complete the procedure.There was no reported patient injury.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key12107742
Report Number9681442-2021-00386
Device Sequence Number3704348
Product Code QAN
UDI-Device Identifier00801741103605
UDI-Public(01)00801741103605
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM16140
Device Catalogue NumberVENUM16140
Device Lot NumberANEV1748
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;